# SDR CALA2013101091945

- Difficulty date: October 9, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 93,676 hours, 11,107 cycles
- Engine: Pwa PW4056
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Defective
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2R NOISY & PRESSURE LEAK.  RESEALED DOOR IN LEAKY AREAS.  NOT FOUND BIG LEAK OUT OF LOWER AFT CORNER OF DOOR FRAME AROUND SRM REPAIR DATED 11 16 12.  SQUEAL ENDED AFTER SEALING AROUND SRM REPAIR. REMOVED & REINSTALLED SLIDE FOR ACCESS.
